The following Duodart Liver Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Liver Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Duodart or it might take time to develop.
Hepatic Cirrhosis, Liver Disorder
This Liver Disorder side effect was reported by a health professional from DE. A 84-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Duodart (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Duodart the consumer reported the following symptoms:
These side effects may potentially be related to Duodart.
Duodart Liver Disorder Causes and Reviews
Your liver is the largest organ inside your body. It helps your body digest food, store energy, and remove poisons.
There are many kinds of liver diseases:
Diseases caused by viruses, such as hepatitis A, hepatitis B, and hepatitis C
Diseases caused by drugs, poisons, or too much alcohol. Examples include fatty liver disease and cirrhosis.
Inherited diseases, such as hemochromatosis and Wilson disease
Symptoms of liver disease can vary, but they often include swelling of the abdomen and legs, bruising easily, changes in the color of your stool and urine, and jaundice, or yellowing of the skin and eyes. Sometimes there are no symptoms. Tests such as imaging tests and liver function tests can check for liver damage and help to diagnose liver diseases.
Duodart Liver Disorder Reviews
Mon, 18 Nov 2013
I used Duodart for a painful prostate which I have had on and off for 20 years. I took this medication for approx 4.5 months. Duodart was successful in stopping the pain for which I am thankful, but I had two side effects that I am not happy with. 1. shrunk My testicles, not a lot but noticeable. 2. The muscles in my throat relaxed to such an extent that I had very painful acid reflux come up into my mouth whilst sleeping resulting in burning of my mouth and throat. This was enough for me to stop taking Duodart.